# SDR MWEA00025

- Difficulty date: January 22, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 69,098 hours, 59,842 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 59124262
- Part serial: CVR4
- Condition: Contaminated
- Location: Right Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED SMOKE OR STEAM COMING FROM BEHIND MOULDING ON RIGHT CLEARVIEW WINDOW.  MAINTENANCE FOUND GLYCOL DEICING FLUID BEHIND RIGHT SIDEWALL PANEL AND AROUND CLEARVIEW WINDOW.
